# SDR AALA2020031500000

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 19,435 hours, 5,345 cycles
- Engine: Iae V2533A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAXI OUT ALL CREWMEMBERS EXPERIENCED AN ACRID DE ICE LIQUID SMELL, SOMEWHAT OF A DIRTY SOCK SMELL, WENT AWAY AND DECISION WAS MADE TO DEPT. THEN GOING THRU APPROX16,000 AGAIN THE SMELL EVEN HEAVIER AND DECIDED TO RETURN TO ORD. NO EMERGENCY DECLARED, 10,000 LBS UNDER MAX A321 LANDING WEIGHT. RNWY 10R NO ARFF REQ
